# SDR CA130412008

- Difficulty date: March 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7530 · Compressor Bleed Control
- Part: Flow Valve
- Part number: 8209024
- Condition: Failed
- Location: Bleeds
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER BLEEDS OFF TAKEOFF, ACFT FAILED TO PRESSURIZE IN AUTO OR MANUAL.  MAINTENANCE DISCOVERED NO BLEED FLOW FROM APU OR ENGINES.  TRACED TO A FAULTY PFCSOV WHICH WAS REPLACED.
